Riemann-Roch and topological$K$-theory for singular varieties

Paul Baum Brown University, Providence, Rhode Island, USA William Fulton Brown University, Providence, Rhode Island, USA Robert MacPherson Brown University, Providence, Rhode Island, USA

TBD mathscidoc:1701.331554

Acta Mathematica, 143, (1), 155-192, 1978.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:49 uploaded by actaadmin ] [ 98 downloads ] [ 0 comments ] [ Cited by 67 ]
@inproceedings{paul1978riemann-roch,
  title={Riemann-Roch and topological$K$-theory for singular varieties},
  author={Paul Baum, William Fulton, and Robert MacPherson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203249607116263},
  booktitle={Acta Mathematica},
  volume={143},
  number={1},
  pages={155-192},
  year={1978},
}
Paul Baum, William Fulton, and Robert MacPherson. Riemann-Roch and topological$K$-theory for singular varieties. 1978. Vol. 143. In Acta Mathematica. pp.155-192. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203249607116263.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved